# SDR ASAA2012081992749

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,812 hours, 6,919 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED AUTOLAND.  AUTOLAND UNSATISFACTORY AUTOPILOT FLARED LATE AND AGGRESSIVE BUT NOT ENOUGH.  TOUCHDOWN WAS VERY FIRM AND APPROX 15 FT LEFT OF CENTERLINE.   ACCOMPLISHED FLIGHT FAULT REVIEW FOR BOTH FCC A & B.  NO FAULTS NOTED.  ACCOMPLISHED FIM TASK 22-11 TASK-825.  NO FAULT CODES NOTED.  ACCOMPLISHED LAND VERIFY BITE GROUP NR 49.  OPS TEST GOOD.
